Opuscula Mathematica
Opuscula Math. 29, no. 3 (), 271-288
http://dx.doi.org/10.7494/OpMath.2009.29.3.271
Opuscula Mathematica

Approximation methods for a class of discrete Wiener-Hopf equations


Abstract. In this paper, we consider approximation methods for operator equations of the form \[Au + Bu = f,\] where \(A\) is a discrete Wiener-Hopf operator on \(l_p\) (\(1 \leq p \lt \infty\)) which symbol has roots on the unit circle with arbitrary multiplicities (not necessary integers). Conditions on perturbation \(B\) and \(f\) are given in order to guarantee the applicability of projection-iterative methods. Effective error estimates, and simultaneously, decaying properties for solutions are obtained in terms of some smooth spaces.
Keywords: projection methods, iterative methods, discrete Wiener-Hopf equations, Toeplitz operators.
Mathematics Subject Classification: 65J10, 65Q05.
Cite this article as:
Michał A. Nowak, Approximation methods for a class of discrete Wiener-Hopf equations, Opuscula Math. 29, no. 3 (2009), 271-288, http://dx.doi.org/10.7494/OpMath.2009.29.3.271
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.